NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, September 2, 2015
Anxiety and Stress Disorders
Depression or anxiety?
I was waking with stomach problems last November and I thought I might have been drinking too much(although I never had a hangover) so I decided with my family doctor to detox. This meant a lot of benzodiazepines and abstinace. Now I am still "sick" but I feel anxious and have been on librium,lorazipam and klonipin as well as a variety of antidepressants Paxil, prestique,wellbutrin,cymbalta and currently I am taking Buspar. I think I have been over medicated and stimulated to the fact that I`ll never get back to the normal guy who tries to cope with couple beers in the evening. I wake up in the morning feeling axious even though the night before I felt OK. Its like I`m reset after sleep. Can I ever get back?
This is difficult to determine given so many variables. It is possible that there may need to be a tapered off of these medications over a longer period of time. I would recommend working with your physician to determine an agreed upon treatment plan which may take three to six months in duration.
Nicholas A Votolato, RPh BCPP
Assistant Professor of Pharmacy
College of Pharmacy
Assistant Professor of Psychiatry, Emeritus
College of Medicine
The Ohio State University